MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER
Model Number 7824
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter , so personal information was not entered.No information was captured in the customer's age and weight were not provided.
 
Event or Problem Description
The customer reported that within one minute, she obtained blood glucose readings of 262 mg/dl and 128 mg/dl on the contour next one meter and non-ascensia meter respectively.There was no allegation of an adverse event.The customer discarded the test strips.A replacement meter kit was sent to the customer.Since the strip information was not provided, this report will be submitted under the meter information.
 
Additional Manufacturer Narrative
The customer only returned the suspected contour next one meter for evaluation.No test strips were returned, therefore, in-house contour next test strips were used for testing.An in-house testing was performed using the returned meter with in-house test strips, which gave satisfactory performance.The initial report indicated the model # of the suspected contour next one meter as 7818.The correct model # associated with the meter is 7824.The model number has been updated with the correct model # and the associated device identifier number.

Brand Name
CONTOUR NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key9353950
Report Number1810909-2019-00512
Device Sequence Number534352
Product Code NBW
UDI-Device Identifier00301937818011
UDI-Public00301937818011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7824
Device Catalogue Number7818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2019
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1